Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Deformation of open embeddings of $ Q$-manifolds


Authors: A. Fathi and Y. M. Visetti
Journal: Trans. Amer. Math. Soc. 224 (1976), 427-435
MSC: Primary 57E05; Secondary 58D10, 57A20
DOI: https://doi.org/10.1090/S0002-9947-1976-0420668-4
MathSciNet review: 0420668
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove here for Hilbert cube manifolds the full analogue of the Černavski-Edwards-Kirby Theorem concerning the deformation Principle for open embeddings of topological manifolds.


References [Enhancements On Off] (What's this?)

  • [AK] R. D. Anderson and N. Kroonenberg, Open problems in infinite-dimensional topology, Louisiana State Univ., 1973 (preprint). MR 0358788 (50:11247)
  • [B] K. Borsuk, Theory of retracts, PWN, Warsaw, 1967. MR 35 #7306. MR 0216473 (35:7306)
  • [C$ _{1}$] T. A. Chapman, Canonical extensions of homeomorphisms, General Topology and Appl. 2 (1972), 227-247. MR 46 #9924. MR 0310826 (46:9924)
  • [C$ _{2}$] -, Homeomorphisms of Hilbert cube manifolds, Trans. Amer. Math. Soc. 182 (1973), 227-239. MR 51 #9067. MR 0372863 (51:9067)
  • [C$ _{3}$] -, Notes on Hilbert cube manifolds, Univ. of Kentucky, 1973 (preprint).
  • [C$ _{4}$] -, Concordance of Hilbert cube manifolds, Trans. Amer. Math. Soc. 219 (1976), 253-268. MR 0402754 (53:6568)
  • [CK] J. Cheeger and J. Kister, Counting topological manifolds, Topology 9 (1970), 149-151. MR 41 #1055. MR 0256399 (41:1055)
  • [EK] R. D. Edwards and R. C. Kirby, Deformations of spaces of imbeddings, Ann. of Math. (2) 93 (1971), 63-88. MR 44 #1032. MR 0283802 (44:1032)
  • [S] L. C. Siebenmann, Deformation of homeomorphisms on stratified sets, Comm. Math. Helv. 47 (1972), 123-163. MR 0319207 (47:7752)
  • [E] A. Edmonds, Local connectivity of spaces of group actions, Quart. J. Math. Oxford Ser. (2) 27 (1976), 71-84. MR 0394710 (52:15509)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57E05, 58D10, 57A20

Retrieve articles in all journals with MSC: 57E05, 58D10, 57A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0420668-4
Keywords: Q-manifold, open embedding, isotopy, compact open topology, canonical deformation, local contractibility
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society